MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR401612
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, during an endovascular embolization, an enterprise2 4mmx16mm intracranial stent (encr401612, 8907882) became impeded in the y connector and could not advance any more.The doctor retracted the stent but the stent was released automatically in the y connector and the stent body was found to be separated prematurely from delivery wire.The physician removed the stent and prowler select plus 150/5cm microcatheter (606s255x, lot unknown) from the patient and replaced with a new stent and used the same microcatheter to complete the procedure.There was no patient injury reported.Additional event information received on 08-oct-2024 indicated that there was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There were no procedural delays due to the event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Complaint conclusion: as reported by the field, during an endovascular embolization, an enterprise2 4mmx16mm intracranial stent (encr401612, 8907882) became impeded in the y connector and could not advance any more.The doctor retracted the stent but the stent was released automatically in the y connector and the stent body was found to be separated prematurely from delivery wire.The physician removed the stent and prowler select plus 150/5cm microcatheter (606s255x, lot: unknown) from the patient and replaced with a new stent and used the same microcatheter to complete the procedure.There was no patient injury reported.Additional event information received on 08-oct-2024 indicated that there was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There were no procedural delays due to the event.A non-sterile enterprise2 4mmx16mm intracranial stent was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed and, as described in the event, the stent was detached from the delivery unit.No appearance of damages were noted on the stent nor the delivery wire.The introducer was not returned for evaluation.The delivery wire was subjected to dimensional analysis and all measurements were found to be within specification, including those specifications that control the attachment and delivery of the stent.Therefore, device failure is not suspected to be a contributing factor.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The issue reported regarding the stent being impeded in the microcatheter could not be evaluated due to the detached condition of the stent; however, the issue reported regarding the stent being prematurely released was confirmed since the stent was noted as already separated from the delivery system.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.As part of cerenovus quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: if resistance is met during manipulation, determine the cause of resistance before proceeding.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20452459
Report Number3008114965-2024-00999
Device Sequence Number15205631
Product Code NJE
UDI-Device Identifier10886704075332
UDI-Public(01)10886704075332(17)270228(10)8907882
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR401612
Device Lot Number8907882
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Patient SexUnknown